×

zbMATH — the first resource for mathematics

Atomes et lois indefiniment divisibles dans un espace vectoriel. (French) Zbl 0388.60009

MSC:
60B11 Probability theory on linear topological spaces
60E07 Infinitely divisible distributions; stable distributions
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] G.A. Edgar , Measurability in a Banach Space . Indiana Univ. Math. J. , t. 26 , 4 , 1977 , p. 663 - 677 . MR 487448 | Zbl 0361.46017 · Zbl 0361.46017
[2] Hennequin et Tortrat , Théorie des probabilités et quelques applications . Masson , 1965 . Zbl 0128.37403 · Zbl 0128.37403
[3] Hudson and Mason , More on equivalence of infinitely divisible distributions . The Annals of probability , t. 3 , 3 , 1975 , p. 563 - 568 . Article | MR 375427 | Zbl 0309.60016 · Zbl 0309.60016
[4] A. Tortrat , Prolongements \tau -réguliers, application aux probabilités gaussiennes . Symposia mathematica , t. XXI , 1977 , p. 117 - 138 . MR 461605 | Zbl 0372.60005 · Zbl 0372.60005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.